Korean J. Math. Vol. 24 No. 3 (2016) pp.537-543
DOI: https://doi.org/10.11568/kjm.2016.24.3.537

When the Nagata ring ${D(X)}$ is a sharp domain

Main Article Content

Gyu Whan Chang


Let $D$ be an integral domain, $X$ be an indeterminate over $D$, $D[X]$ be the polynomial ring over $D$, and $D(X)$ be the Nagata ring of $D$. Let $[d]$ be the star operation on $D[X]$, which is an extension of the $d$-operation on $D$ as in [5,Theorem 2.3]. In this paper, we show that $D$ is a sharp domain if and only if $D[X]$ is a $[d]$-sharp domain, if and only if $D(X)$ is a sharp domain.

Article Details


[1] Z. Ahmad, T. Dumitrescu, and M. Epure, A Schreier domain type condition, Bull. Math. Soc. Sci. Math. Roumanie 55 (2012), 241–247. Google Scholar

[2] Z. Ahmad, T. Dumitrescu, and M. Epure, A Schreier Domain Type Condition II, Algebra Colloquium 22 (2015), 923–934. Google Scholar

[3] D.D. Anderson and S.J. Cook, Two star-operations and their induced lattices, Comm. Algebra 28 (2000), 2461–2475. Google Scholar

[4] G.W. Chang, Strong Mori domains and the ring D[X]Nv , J. Pure Appl. Algebra 197 (2005), 293–304. Google Scholar

[5] G.W. Chang and M. Fontana, Uppers to zero and semistar operations in poly- nomial rings, J. Algebra 318 (2007), 484–493. Google Scholar

[6] G.W. Chang and M. Fontana, An overring-theoretic approach to polynomial extensions of star and semistar operations, Comm. Algebra 39 (2011), 1956– 1978. Google Scholar

[7] M. Fontana, P. Jara, and E. Santos, Pru ̈fer ∗-multiplication domains and semis- tar operations, J. Algebra Appl. 2 (2003), 1–30. Google Scholar

[8] R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972. Google Scholar

[9] J. Hedstrom and E. Houston, Some remarks on star-operations, J. Pure Appl. Algebra 18 (1980), 37–44. Google Scholar

[10] B.G. Kang, Pru ̈fer v-multiplication domains and the ring R[X]Nv , J. Algebra 123 (1989), 151–170. Google Scholar

[11] A. Mimouni, Note on star operations over polynomial rings, Comm. Algebra 36 (2008), 4249–4256. Google Scholar